bibtype |
J -
Journal Article
|
ARLID |
0409023 |
utime |
20240103182042.6 |
mtime |
20060210235959.9 |
title
(primary) (eng) |
A general version of Delta Theorem |
serial |
title
|
Commentationes Mathematicae Universitatis Carolinae |
volume_id |
35 |
volume |
2 (1994) |
page_num |
51-57 |
|
author
(primary) |
ARLID |
cav_un_auth*0101151 |
name1 |
Lachout |
name2 |
Petr |
institution |
UTIA-B |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
COSATI |
12B |
cas_special |
project |
project_id |
GA201/93/0232 |
agency |
GA ČR |
country |
CZ |
ARLID |
cav_un_auth*0005785 |
|
department |
SI |
permalink |
http://hdl.handle.net/11104/0129125 |
ID_orig |
UTIA-B 950018 |
arlyear |
1994 |
mrcbU63 |
Commentationes Mathematicae Universitatis Carolinae Roč. 35 č. 2 1994 51 57 |
|